# SDR N6WA2017040303

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 31,042 hours, 21,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Leaking
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALED.  APPLIED SEALANT TO PASSENGER DOOR SEAL STRIKER PLATE IAW REO 670-53-22-011 AND PERFORMED LEAK CHECK IAW AMM 52-00-00, AND AMM 52-11-07.  LEAK TEST PASSED.  NO DEFECTS NOTED.
